# SDR ASOA201000560

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 4,532 hours, 3,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WILL NOT OPEN.  ADJUSTED FWD CARGO DOOR SLEEK SHAFT IAW AMM 52-35-00. OPS CHECK GOOD. (CLOSED)
